MathSciNet Relay Station
MathSciNet bibliographic data
MR896260 (88e:62168) 62J05
Stewart, G. W. Collinearity and least squares regression. With discussion. Statist. Sci. 2 (1987), no. 1, 68–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement